# SDR SIMA200625504

- Difficulty date: August 31, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Part time: 15,449 hours, 15,273 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND STRINGER 19R WAS CHAFED BETWEEN FRAMES 52 AND 53.  BLENDED DAMAGE AREA TO REMOVE CHAFE, PERFORMED NDT INSPECTION OF AREA WITH NO REJECTABLE INDICATIONS NOTED.  FABRICATED A ANGLE DOUBLER AND SHIMS.  REPAIR DONE IAW EMB, SRM EMB-145/1142 REV 34, SRM CHAPTER 53-24-02.  RETURNED AIRCRAFT TO SERVICE.  (M)
